Mirena Mirena Iud, Bayer Pharmaceuticals, Fallopian Tubes, Breast Tenderness, Cervicitis
I just had my mirena removed four days ago after having it for 16 months. They were 16 months of pure hell. I was having abdominopelvic cramps and pain every day during this time, along with back pain and breast tenderness. Also during this time I had 5 ... more »
I just had my mirena removed four days ago after having it for 16 months. They were 16 months of pure hell. I was having abdominopelvic cramps and pain every day during this time, along with back pain and breast tenderness. Also during this time I had 5 UTI's (although I have only had one in the 25 years before getting mirena). I've been dealing with mood swings, headaches and a 15 lb weight gain during this time too. When I went to have it removed it was a new doctor and I told him about the side effects. He had absolutely no problem removing it right then during my exam and what he found and told me was amazing. He told me during the last 4 weeks-FOUR WEEKS-he has removed 6 mirena IUD's from women who went to the same doctor that I had to have mine implanted (all with the same side effects). He also told me I now have my 6th urinary infection, an ovarian cyst (not related to the IUD), cervicitis, and endometritis. I asked him after removal if he thought they were caused by the IUD and he told me he was 100% sure it was what caused all of it. He also said that even though they tell you the hormones are NOT released into the bloodstream, there is no way to prevent it from happening, especially since mirena is coated in hormones!!!!! I am so thankful I found this doctor who not only believed me, but confirmed that mirena was what was causing my problems. Now since I have cervicitis and endometritis there is a chance that I will never be able to have children again, and that chance goes up if the infection travels to my fallopian tubes. I am also writing Bayer pharmaceuticals about the doctor's findings for them to have on record. I encourage anyone and everyone---if you are having any side effects at all from this that don't seem normal or right to you DEMAND THAT YOUR DOCTOR REMOVES THIS IMMEDIATELY!!!